# SDR AALA202102269021

- Difficulty date: February 24, 2021
- Submitted: February 27, 2021
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 11,454 hours, 4,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 02510005
- Condition: Blown
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY PATH LIGHTING INOPERATIVE AT SEATS 26-33ABC. REPLACED FUSE WITH NEW AT POWER SUPPLY M01672, OPS CHECK GOOD.
